Density-functional theory for fluids in porous media. Schmidt, M. Physical Review E, 66:041108, 2002. bibtex[publisher=American Physical Society]
Density-functional theory for fluids in porous media [link]Paper  doi  bibtex   
@article{citeulike:4891257,
	title = {Density-functional theory for fluids in porous media},
	volume = {66},
	url = {http://dx.doi.org/10.1103/physreve.66.041108},
	doi = {10.1103/physreve.66.041108},
	journal = {Physical Review E},
	author = {Schmidt, Matthias},
	year = {2002},
	note = {bibtex[publisher=American Physical Society]},
	keywords = {fluid, qd, the},
	pages = {041108}
}
Downloads: 0